MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVRS 25MM BSPLT HA+ADPTR; Reverse shoulder prosthesis base plate

ZIMMER BIOMET, INC. COMP RVRS 25MM BSPLT HA+ADPTR; Reverse shoulder prosthesis base plate
Catalog Number 010000589
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4): the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a left shoulder arthroplasty on an unknown date.Subsequently, the patient is being considered for a revision surgery on an unknown day for an unknown reason.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
COMP RVRS 25MM BSPLT HA+ADPTR
Common Device Name
Reverse shoulder prosthesis base plate
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25679553
Report Number0001822565-2026-02403
Device Sequence Number15851777
Product Code KWS
UDI-Device Identifier00880304532465
UDI-Public(01)00880304532465(17)351106(10)67363368
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number010000589
Device Lot Number67363368
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale